# SDR CA071211006

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 275 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION THE ENGINE DRIVE FUEL PUMP WAS FOUND LEAKING FROM SEAL.  (INNER DIAPHRAM) (TC NR 20071211006)
